It has been found that many prescription drugs can cause lupus-like symptoms, especially skin symptoms. The most common drugs causing these symptoms were found to be hypertension medications, including hydrochlorothiazide, angiotensin-converting-enzyme inhibitors, and calcium-channel blockers. However, about 40 drugs in current use have been linked with the onset of lupus.
Also, many herb supplements have been known to cause and/or worsen Lupus symptoms. Melatonin is an herbal supplement. It has been suggested that people with auto-immune disorders (like Lupus and RA) not take melatonin. It has been found that melatonin can actually worsen our and can cause the symptoms of depression to worsen also, instead of making them better. Also, if you take corticosteroids for anti-inflammatory or immune suppressive purposes, it it suggested that you avoid melatonin.
Like Faith, I also have Fibromyalgia and so I take Flexiril. However, it puts me to sleep like a baby :lol:
Talk with your doctor about what works best for you. You may have to try several things before you find one that works best.
Peace and Blessings
Look For The Good and Praise It!